# SDR USAA2011101700023

- Difficulty date: October 3, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 35,683 hours, 19,629 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D5227902620400
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CRACK ON RIGHT OVERWING EXIT DOOR 843 ON NR 1 AFT FRAME SEGMENT AT 8 FASTENER HOLES.  REPLACED NR 1 FRAME SEGMENT ON RIGHT OVERWING EXIT DOOR 843 IAW EO 5210Y228.
